MathSciNet Relay Station
MathSciNet bibliographic data
MR879561 (88e:11014) 11B50
Vélez, William Yslas Uniform distribution of two-term recurrence sequences. Trans. Amer. Math. Soc. 301 (1987), no. 1, 37–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement